Cart (Loading....) | Create Account
Close category search window

Regularization of the moment matrix solution by a nonquadratic conjugate gradient method

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Knockaert, L. ; Dept. of Inf. Technol., INTEC, Ghent, Belgium ; De Zutter, D.

Inspired by Tikhonov regularization, a nonlinear conjugate gradient method is proposed with the purpose of simultaneously regularizing and solving the moment matrix equation. The procedure is based on a nonquadratic conjugate gradient algorithm with exact line search, restart, and rescale. Applied to the problem of TM scattering by perfectly conducting rectangular cylinders, the method is shown to exhibit a fast convergence rate

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:48 ,  Issue: 5 )

Date of Publication:

May 2000

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.